# SDR UPS804309

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND FRAME B/S 1040 CORRODED AT LONGERON 34R.  CUT OUT CORROSION DAMAGE, FABRICATED AND INSTALLED ANGLE AND FILLER IAW DC8-5310-7303A.
